# SDR BJNA021009

- Difficulty date: October 19, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION DISCOVERED FLOOR SUPPORT BETWEEN FRAME 947-967 RIGHT APPROX BL40R HAS FLAKING CORROSION.  FLOOR SUPPORT CORRODED OUT OF LIMITS.  FABRICATED REPLACEMENT SUPPORT AND INSTALLED IAW B737 SRM 53-10-1, 51-10-2 AND 51-30-2.  (M)
